Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Loss of balance, buzzing in the head. Why?

I woke up this morning to use the bathroom, while going pee I started to feel like I was loosing my balance. On the way back to the bedroom I had to hold the door frame to keep standing turned the corner to my room had to grab the door frame again and the purposely fell onto the bed. about a minute later I had a buzzing ringing noise in my head that lasted about 1 - 1 1/2 minutes.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are suggestive of micturition syncope. In this condition, patients have episodes of fainting or near-fainting associated with micturition (passing urine).

You can get examined by a physician to exlcude any other causes for the same.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor